# SDR XGNA2024021500006

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N577W
- Make and model: Beech 58
- Aircraft serial: TH375
- Aircraft time: 24,602 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 9562001085
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Zone 300
- Part time: 24,602 hours
- Component: Horizontal Stab, Beech, NA
- Component part number: 96620005623
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

.25-INCH CRACK INTO FIRST RIVET IN LOWER FLANGE OF FRONT SPAR CHANNEL AT HORIZONTAL STABILIZER STA 00.000.
